# SDR IPXA2020062256792

- Difficulty date: June 4, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12501
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT I/B AILERON LOWER L/E SKIN IS GOUGED AT O/B END.  REMOVED AND REPLACED GOUGED LT I/B AILERON LOWER L/E SKIN IAW SRM 51-31-01. (MINOR)
